# SDR HEEA202501200001

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N151PH
- Make and model: Agusta AW139
- Aircraft serial: 41312
- Aircraft time: 11,714 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 3G6320A00134
- Part serial: AW1236
- Condition: Making Metal
- Location: Main
- Part time: 457 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, GOT A MAIN GEARBOX CHIP CAS MSG. BURNED IT THREE TIMES AND CAME ON A FOURTH TIME.
